Skip to Main content Skip to Navigation
Journal articles

An improved technique for solving two-dimensional shallow water problems

Document type :
Journal articles
Complete list of metadata

https://hal-normandie-univ.archives-ouvertes.fr/hal-02299984
Contributor : sylvain guillou Connect in order to contact the contributor
Submitted on : Sunday, September 29, 2019 - 9:01:47 AM
Last modification on : Wednesday, March 9, 2022 - 2:14:03 PM

Links full text

Identifiers

Collections

Citation

Sylvain Sébastien Guillou, K.D. Nguyen. An improved technique for solving two-dimensional shallow water problems. International Journal for Numerical Methods in Fluids, Wiley, 1999, 29 (4), pp.465-483. ⟨10.1002/(SICI)1097-0363(19990228)29:4<465::AID-FLD797>3.0.CO;2-H⟩. ⟨hal-02299984⟩

Share

Metrics

Record views

28